# SDR AALA202310102983

- Difficulty date: October 8, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 61,899 hours, 36,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR R1 VIBRATIONS/NOISE DURING CLIMB AND DESCENT ABOVE 300 KNOTS. FOUND DOORSTOP OUT OF ADJUSTMENT ON R1 DOOR, FORWARD SIDE ON POSITION 1 THRU 6. PERFORMED ADJUSTMENT OF DOORSTOP PER AMM 52-11-00-820-001-A.
